Feeling very toxic

Discussion in 'Fibromyalgia Main Forum' started by Empower, Jun 22, 2008.

  1. Empower

    Empower New Member

    Anyone else get this way?

    Just feel very sick

    Finished a round of antibiotics 1 week ago

    COuld this be it?
  2. Slayadragon

    Slayadragon New Member

    What kind of antibiotic?
  3. Empower

    Empower New Member

  4. mbofov

    mbofov Active Member

    Empower - as you know, antibiotics kill good bacteria as well as bad, so the Keflex quite possibly is making you feel sick. You need to load up on good quality probiotics. Ask at your health food store.

    It was many years ago when I first noticed the connection between antibiotics and feeling wiped out. This was all new to me and I was stunned that no doctor had ever told me about this before.

    Anways, antibiotics can make you very tired. So get the probiotics.

  5. Empower

    Empower New Member

    Thanks all

    I did start taking a probiotic, so maybe it will turn things around